I post this as amongst friends, colleagues and family, someone must have come across the drug. I'm coming of it 'cold turkey' and the side effects are quite horrendous, but, very importantly, I should not be putting people off taking the drug, after all it has served me well in its time (5 years) but there is no free ride in getting off it and if your'e doc prescribes this, don't be afraid. Coming off any drug usually presents problems.
Today my heart has been missing beats, the anxiety levels are up, feel sick, body itching all over and I'm 'not in the moment'. Maybe the docs should be monitoring this better, a gradual withdrawal perhaps, but they are really pushed enough as it is and I don't blame them. After this it's on to a new drug to hopefully steady the ship and take away the highs and lows. especially hope the highs are dealt as they only offer fake, agitated pleasure and endless insomnia. June Bridals black wedding selections with lace
Anti Depressants have undesired effects for sure, but without them I would have died long ago. Please take them if the doc suggests, they are so helpful and do work. Wishing good Mental Health to all x